# SDR 2003FA0000043

- Difficulty date: January 9, 2003
- Submitted: January 21, 2003
- Operation: General aviation
- Aircraft: N850FS
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844080
- Engine: Lyc IO360A1A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 761639
- Condition: Failed
- Location: Mlg
- Part time: 194 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JACKED AIRCRAFT TO VERIFY SQUAT SWITCH ADJUSTMENT IAW SRM.  SQUAT SWITCH IS SUPPOSE TO ACTUATE WITHIN THE FIRST .250 INCH OF STRUT COMPRESSION FROM FULL EXTENSION. FOUND SQUAT SWITCH TO BE ADJUSTED TO ACTUATE AT .625 INCHES.  THIS IS .375 INCHES OUT OF LIMITS.  THE TORQUE SEAL ON THE SQUAT SWITCH MOUNTING/ ADJUSTING HARDWARE SHOWS NO EVIDENCE OF BEING DISTURBED.
